MAUDE Adverse Event Report: ABBOTT MEDICAL TRIFECTA¿ GT VALVE; HEART-VALVE, NON-ALLOGRAFT TISSUE

ABBOTT MEDICAL TRIFECTA¿ GT VALVE; HEART-VALVE, NON-ALLOGRAFT TISSUE
Model Number TFGT-23A
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Angina (1710); Dyspnea (1816); Fatigue (1849); Pulmonary Edema (2020); Movement Disorder (4412)
Date of Event 04/16/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that on (b)(6) 2019, a 23mm trifecta gt valve was implanted in the patient.On (b)(6) 2026, the patient presented with fatigue, edema, chest pain, shortness of breath (sob), dizziness and heartburn.The valve got explanted.The patient status is unknown.
 
Additional Manufacturer Narrative
An event of fatigue, edema, chest pain, shortness of breath (sob), dizziness and heartburn was reported after approximately seven years of trifecta valve implant.The reported intervention was due to surgical explant of the valve.A more comprehensive assessment, including histopathological examination of the valve tissue could not be performed as the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed and the product met all specifications.Based on the information received, the cause of the reported incident could not be conclusively.There is no indication of a product quality issue with respect to labeling design or manufacturing of the device.There is no indication of a product quality issue with regards to manufacture, design, or labeling.This individual case was received by the manufacturer as part of a bulk report and is being submitted as a separate medical device report (mdr) specific to the identified device and patient.

Brand Name
TRIFECTA¿ GT VALVE
Common Device Name
HEART-VALVE, NON-ALLOGRAFT TISSUE
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ST. JUDE MEDICAL #3014918977
edificio #44 calle 0, ave. 2
el coyol alajuela 1897- 4050
CS   1897-4050
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key25552580
Report Number2135147-2026-04208
Device Sequence Number10741191
Product Code LWR
UDI-Device Identifier05415067018229
UDI-Public(01)05415067018229(17)220909
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P100029
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/09/2022
Device Model NumberTFGT-23A
Device Catalogue NumberTFGT-23A
Device Lot Number6666539
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/21/2026
Initial Report FDA Received Date06/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/10/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age65 YR
Patient SexUnknown